Calegari, Danny (2007) Stable commutator length in subgroups of PL^+(I). Pacific Journal of Mathematics, 232 (2). pp. 257-262. ISSN 0030-8730 http://resolver.caltech.edu/CaltechAUTHORS:20100112-081852801
- Published Version
See Usage Policy.
Use this Persistent URL to link to this item: http://resolver.caltech.edu/CaltechAUTHORS:20100112-081852801
Let G be a subgroup of PL^+(I). Then the stable commutator length of every element of [G, G] is zero.
|Additional Information:||© 2007 Pacific Journal of Mathematics. Received June 26, 2006. Accepted: 14 August 2006 While writing this paper, I was partially supported by a Sloan Research Fellowship, and NSF grant DMS-0405491. I also benefited from useful discussions with Etienne Ghys and Dieter Kotschick. I would further like to thank the anonymous referee, many of whose comments have been incorporated verbatim into this paper.|
|Classification Code:||MSC2000: primary 20F12; secondary 20J05, 37C85, 37E05, 57Q99.|
|Usage Policy:||No commercial reproduction, distribution, display or performance rights in this work are provided.|
|Deposited By:||Tony Diaz|
|Deposited On:||12 Jan 2010 23:02|
|Last Modified:||26 Dec 2012 11:41|
Repository Staff Only: item control page